Optimal path selection approach for fuzzy reliable shortest path problem

Youlong Yang, Dandan Yan, Junhang Zhao. Optimal path selection approach for fuzzy reliable shortest path problem. Journal of Intelligent and Fuzzy Systems, 32(1):197-205, 2017. [doi]

@article{YangYZ17-1,
  title = {Optimal path selection approach for fuzzy reliable shortest path problem},
  author = {Youlong Yang and Dandan Yan and Junhang Zhao},
  year = {2017},
  doi = {10.3233/JIFS-151393},
  url = {http://dx.doi.org/10.3233/JIFS-151393},
  researchr = {https://researchr.org/publication/YangYZ17-1},
  cites = {0},
  citedby = {0},
  journal = {Journal of Intelligent and Fuzzy Systems},
  volume = {32},
  number = {1},
  pages = {197-205},
}